# SDR SWIA201024248

- Difficulty date: May 15, 2010
- Submitted: May 23, 2010
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 22,829 hours, 17,601 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH SYSTEM NR 3 HYDRAULICS ON, RIGHT ELEVATOR FULLY DEFLECTS DOWN.  (FLT 4529)  REPLACED RIGHT ELEVATOR NR 3 PCU.
